# SDR REXA2019040825412

- Difficulty date: March 25, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Rws 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK. (AD) SUMMARY: CANISTER NO.3 IN STA. WS148 AT RH MAIN FUEL TANK WITH TWO CRACKS OF 0.250", WAS REPAIRED PER REO.670-57-42-577 REV--. (ET) (HFEC) WAS ACCOMPLISHED ON EDGES OF TRIMMER AREA, NO CRACKS WERE FOUND PER CRJ 700/900/1000 NDTM PART06, 53-00-000-250-A01 (EQUIPMENT: PHASEC 3D C.N. 1381 DUE DATE: 31/DEC/19)
